# SDR AU981236

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2781006635
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SYSTEM HYDRAULIC PIPE CHAFING ON MARMON CLAMP.  PIPE IS LOCATED FORWARD OF THE MAIN SPAR INBOARD OF THE WING/FUSELAGE JOIN ADJACENT TO AIR CONDITIONING DUCTS.  PART TC:  8,860.
